# SDR CALA0300209

- Difficulty date: April 6, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N37615
- Make and model: Boeing 737524
- Aircraft serial: 27328
- Aircraft time: 25,914 hours, 13,848 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT SUFFERED HAIL DAMAGE IN THE FORM OF A SMALL PUNCTURE TO THE LT ELEVATOR UPPER SKIN PANEL AT APPROXIMATELY ELEVATOR STATION 128.79.  THE HOLE WAS APPROXIMATELY 17.5 INCHES FORWARD OF THE ELEVATOR TRAILING EDGE.  THE DAMAGE CLEAN UP REQUIRED REMOVAL OF ALL PLIES AND CORE.  THE SKIN WAS REPAIRED IAW ECRA 5520-01328.
